# SDR K11A2009112072504

- Difficulty date: November 20, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 59,771 hours, 33,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW FRAME CORROSION 1 X 1 INCHES.
